# SDR TSAA0680100

- Difficulty date: November 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,090 hours, 6,414 cycles
- Engine: Ge CFM567B24
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Crossbleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 467 SNA-SMF.  ON CLIMB FROM SNA CREW NOTED THE CROSSBLEED WARNING INDICATION ABOVE THE NR 1 ENGINE N1 ON THE DISPLAY UNIT.  THIS ITEM WAS ON A FLIGHT VERIFICATION SO THE CREW DECIDED TO RETURN TO SNA.  THERE WAS ALSO A PSEU FAULT INDICATION.  THE AIRCRAFT LANDED IN SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND RESET FAULT 29-29001.  MAINTENANCE COMPLETED A SUCCESSFUL OPERATIONAL CHECK IAW FIM TASK 29-20-00-810-809.   THE AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT WAS PLACED ON FLIGHT VERIFICATION AND THE CREW FOUND NORMAL SYSTEM OPERATION IN FLIGHT.
